impact factor
logo
 

Letter

 

Subclinical aortitis after starting nivolumab in a patient with metastatic melanoma. A case of drug-associated aortitis?


1, 2, 3, 4, 5, 6

 

  1. Department of Rheumatology, Hospital Universitario Marqués de Valdecilla, IDIVAL, University of Cantabria, Santander, Spain.
  2. Department of Internal Medicine, Hospital Universitario Marqués de Valdecilla, IDIVAL, University of Cantabria, Santander, Spain.
  3. Department of Oncology, Hospital Universitario Marqués de Valdecilla, IDIVAL, University of Cantabria, Santander, Spain.
  4. Department of Nuclear Medicine, Hospital Universitario Marqués de Valdecilla, IDIVAL, University of Cantabria, Santander, Spain.
  5. Department of Rheumatology, Hospital Universitario Marqués de Valdecilla, IDIVAL, University of Cantabria, Santander, Spain. miguelaggay@hotmail.com
  6. Department of Rheumatology, Hospital Universitario Marqués de Valdecilla, IDIVAL, University of Cantabria, Santander, Spain. rblanco@humv.es

CER10699
2018 Vol.36, N°2 ,Suppl.111
PI 0171
Letter

Free to view
(click on article PDF icon to read the article)

PMID: 29799390 [PubMed]

Received: 21/07/2017
Accepted : 11/09/2017
In Press: 18/05/2018
Published: 18/05/2018

Rheumatology Article